I have applied it five times in these last three days.
With the positive effects that I have noticed, there are also, while not completely negative, but rather, interesting effects.
Most women wouldn't notice any effects (probably), so soon after taking the cream, but because I am really sensitive, I have noticed and experienced some of these effects. They're not so bad, so hopefully they will remain this way (or just improve).
- Feeling sleepy - since yesterday (Sunday or my second day of the use of the cream), I have noticed that I have been feeling sleepier than normal. Normally I don't get to bed until 2am or even later, but since I started using the cream, I have been feeling tired around 11pm, which is highly unusual for me. It also could be associated with the fact that I have been exercising a lot more lately, so that would make me feel sleepier. I'll try to have more sleep and see if that improves this effect or not.
- Digestive problems - I have noticed that my stomach and digestion have been a bit off since I started using the cream. I normally get digestion issues, but it seems like they have been a little bit worse these past few days - for example, I have been getting a bit more gas than normal (so it's not anything too severe). It's not really so bad that I am in pain, but rather that my symptoms are just a little worse, but not bad enough to cause me serious pain. I'll monitor this to see if there is a correlation between the cream and my digestion symptoms.
- Dizziness - since yesterday evening, I have noticed a bit of dizziness when I turn around or get up quickly. Nothing really severe, just duly noted that it is there and just a little bit. I first attributed it to middle ear infections which I quite often get and which are caused by the chronic sinusitis I get, but since my sinuses and nasal passages are getting clearer, then it probably isn't attributed to them, but rather the cream. Even still, the dizziness is nowhere near the severeness of symptoms I get during the middle ear infections. The dizziness is very mild and I expect it will go away soon.
All of the research I have done suggests that these side effects are documented, but have never shown to be very severe and either stay at the same level or improve over time.
The sleepiness could definitely be attributed to the extra exercise I have been doing and because the cream is working on my adrenal cortex and pituitary gland, it's probably also regulating my melatonin and making me feel sleepy at normal times of the night. The digestive problems, I am not sure about. The dizziness I think will definitely improve or not get worse as it is so mild, it isn't anything to worry about.